MAUDE Adverse Event Report: Philips Medical Systems IntelliVue MX40 1.4GHz

Philips Medical Systems IntelliVue MX40 1.4GHz
Model Number MX40 1.4 GHz Smart Hopping
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported the unit shows a waveform that should have produced a vtac, but the device did not alarm for vtac.The device was in clinical use.There was no report of patient or user harm.

Brand Name
IntelliVue MX40 1.4GHz
Common Device Name
IntelliVue MX40 1.4GHz
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50853288
Report Number1218950-2026-100651
Device Sequence Number9936594
Product Code DSI
UDI-Device Identifier00884838082236
UDI-Public(01)00884838082236
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 1.4 GHz Smart Hopping
Device Catalogue Number865350
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown